Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 
 

 

Asymptotics of the translation flow on holomorphic maps out of the poly-plane


Author: Dmitri Gekhtman
Journal: Conform. Geom. Dyn. 23 (2019), 1-16
MSC (2010): Primary 32A10; Secondary 32G15, 30F60
DOI: https://doi.org/10.1090/ecgd/330
Published electronically: February 4, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the family of holomorphic maps from the polydisk to the disk which restrict to the identity on the diagonal. In particular, we analyze the asymptotics of the orbit of such a map under the conjugation action of a unipotent subgroup of $ \operatorname {PSL}_2(\mathbb{R})$. We discuss an application of our results to the study of the Carathéodory metric on Teichmüller space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 32A10, 32G15, 30F60

Retrieve articles in all journals with MSC (2010): 32A10, 32G15, 30F60


Additional Information

Dmitri Gekhtman
Affiliation: The Division of Physics, Mathematics and Astronomy, Caltech, 1200 E. California Blvd., Pasadena, California 91125
Email: dgekhtma@caltech.edu

DOI: https://doi.org/10.1090/ecgd/330
Received by editor(s): July 7, 2017
Received by editor(s) in revised form: March 16, 2018
Published electronically: February 4, 2019
Article copyright: © Copyright 2019 American Mathematical Society